# SDR 06FDEA02516

- Difficulty date: July 11, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB75092
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RHW TANK AT STR-9, XORS 819, APPROX 7" LONG DURING HFEC   INSPECTION.  STIFFENER AT STR 9 RHW TANK XORS 819 REMOVED AS PER SRM 51-31-01 VOL II.  CRACKED AREA SLOTTED OUT AS PER SRM 57-20-00 FIG 10 VOL I.  REPAIR ANGLES FABRICATED USING MATERIAL 7075-0-0.080" AS PER SRM 57-20-00 FIG 10 VOL I AND INSTALLED AS PER SRM 57-20-00 PG 22 FIG 10 OPTION 3 VOL.I.  CLASSIFIED MINOR REPAIR PER GMM 6-2-100.
